# SDR UPS99431012

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control
- Part number: 6171545
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, AFTER T/O CAPT'S WINDOW HEAT BEGAN TO EMIT WHITE SMOKE.  TURNED HEAT OFF AND SMOKE STOPPED.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER AND SECURED CONNECTORS ON WINDOW CONTACTS, OPS CK NORMAL.  (P/N 617154-5), (S/N 079C-188) OFF, (S/N 026C-1904) ON.
